Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Blacksburg, VA

June 22, 2012Watauga County, North Carolina

NWS Blacksburg, VA issued this special weather statement at Jun 22, 2012, 6:39 PM EDT for Watauga County, North Carolina. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2012, 6:39 PM EDT (22:39 UTC)
Expired
Jun 22, 2012, 7:30 PM EDT
In force
51 min
Issued by
NWS Blacksburg, VA

County Watauga County, NC

The radar

The Greer radar (KGSP), 151 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2012-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2012-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WWUS81 KRNK 222242
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
639 PM EDT FRI JUN 22 2012

NCZ001-018-019-222330-
WATAUGA NC-WILKES NC-ASHE NC-
639 PM EDT FRI JUN 22 2012

...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR
WATAUGA...SOUTHWESTERN WILKES AND SOUTH CENTRAL 
ASHE COUNTIES UNTIL 730 PM EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LIE OF STRONG THUNDERSTORMS FROM FLEETWOOD...TO 
BOONE...AD SEVEN DEVILS...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS 
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. 
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE 
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
FRIDAY EVENING FOR NORTHWESTERN NORTH CAROLINA...EAST CENTRAL
TENNESSEE AND SOUTHWESTERN VIRGINIA.

LAT...LON 3605 8140 3607 8141 3607 8144 3609 8145
      3610 8152 3612 8154 3612 8168 3611 8181
      3616 8182 3620 8186 3619 8187 3637 8146
      3611 8124 3603 8136
TIME...MOT...LOC 2237Z 319DEG 14KT 3620 8165 

$$

RAB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jun 22, 4:39 PM EDT, 2 hours earlier.

Area forecast discussion, Jun 22, 4:39 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
439 PM EDT FRI JUN 22 2012

.SYNOPSIS...
A COLD FRONT WILL THEN SWEEP ACROSS THE AREA THIS EVENING. HIGH
PRESSURE WILL RETURN TO THE AREA OVER THE WEEKEND BEFORE ANOTHER
COLD FRONT APPROACHES ON MONDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
AS OF 435 PM EDT FRIDAY...

PRE-FRONTAL BAND OF SHOWERS AND THUNDERSTORMS WAS OVER THE
PIEDMONT. BEST INSTABILITY WAS ALONG AND EAST OF THE TROF. THE
COLD FRONT EXTENDED FROM WESTERN PENNSYLVANIA TO CENTRAL
TENNESSEE. THE FRONT WILL CROSS THE COUNTY WARNING AREA THIS
EVENING WITH ADDITIONAL SHOWERS AND THUNDERSTORMS ALONG THE
FRONT. THE STORMS ALONG THE FRONT WILL WEAKEN AFTER SUNSET BUT MAY
NOT BE ALL THE WAY OUT OF THE EASTERN COUNTY WARNING AREA BEFORE
MIDNIGHT.

STAYED CLOSE TO MET/MAV GUIDANCE FOR OVERNIGHT LOWS AND HIGHS ON
SATURDAY.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
AS OF 225 PM EDT FRIDAY...

HIGH PRESSURE WILL BUILD INTO THE REGION BEHIND THE DEPARTING COLD
FRONT. AS IT DOES...WE EXPECT LOW LEVEL FLOW TO TAKE ON MORE OF A
SOUTHEAST ORIENTATION. THIS WILL HELP BRING SOME MOISTURE BACK INTO
THE REGION AND HAVE AN UPSLOPE TRAJECTORY ALONG THE CREST OF THE
BLUE RIDGE. WE ARE EXPECTING ISOLATED TO SCATTERED SHOWERS AND
STORMS TO DEVELOP AS EARLY AS SUNRISE SUNDAY ACROSS PARTS OF
SOUTHSIDE VIRGINIA AND NEIGHBORING SECTIONS OF NORTH CENTRAL NORTH
CAROLINA. BY THE AFTERNOON...SCATTERED COVERAGE IS EXPECTED ACROSS
MOST OF THE REGION...WITH THE BEST COVERAGE ALONG THE CREST OF THE
BLUE RIDGE.

BY LATE SUNDAY NIGHT...LOW LEVEL WINDS ARE EXPECTED TO VEER
SOUTHWEST AHEAD OF AN APPROACHING COLD FRONT. WE ANTICIPATE A NARROW
WINDOW OF OPPORTUNITY FOR NO OR VERY LITTLE COVERAGE OF SHOWERS
ACROSS THE AREA DURING THIS TIME OF TRANSITION. BY MONDAY
MORNING...SHOWERS WILL BE ON THE INCREASE FROM WEST TO EAST IN
ADVANCE OF THE APPROACHING FRONT. BY NOON...SCATTERED STORMS WILL BE
ACROSS THE REGION. BY THE LATE AFTERNOON...THE FOCUS FOR THE
GREATEST COVERAGE OF STORMS WILL BE ACROSS THE EASTERN PART OF THE
AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 1133 AM EDT FRIDAY...

EARLY MONDAY NIGHT...THE BACK EDGE OF PRECIPITATION ASSOCIATED WITH
THE DEPARTING COLD FRONT WILL BE ACROSS THE SOUTHERN HALF OF THE
REGION. ANTICIPATE THE PRECIPITATION TO END BY MIDNIGHT. BEHIND THE
FRONT...COOLER...DRY HIGH PRESSURE WILL BUILD INTO THE REGION AND BE
CENTERED OVERHEAD BY WEDNESDAY NIGHT. HIGH TEMPERATURES BOTH OF
THESE DAYS WILL AVERAGE AROUND TEN DEGREES BELOW NORMAL...WITH LOWS
AROUND NORMAL.

BY THURSDAY...AND ESPECIALLY BY FRIDAY...THE CENTER OF THE HIGH WILL
BE TO OUR EAST. ALOFT...THE SYNOPTIC FLOW WILL BECOME MORE
ZONAL...AND 850 MB FLOW WILL ADVECT TEMPERATURES AROUND THE LOW 20S
C INTO THE AREA. THIS WILL PROMOTE A WARMING TREND...AND A WEAK
DISTURBANCE WITHIN THE ZONAL FLOW WILL HELP BRING A RETURN OF
SHOWERS AND STORMS...ESPECIALLY ON FRIDAY. BY FRIDAY...HIGHS IN THE
MID TO UPPER 90S ARE EXPECTED EAST OF THE BLUE RIDGE...WITH UPPER
80S TO AROUND 90 DEGREES IN THE MOUNTAINS.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
AS OF 635 AM EDT FRIDAY...

SCATTERED CONVECTION CONTINUES OVER THE NW ATTM WITH MORE
ISOLATED NATURE COVERAGE ELSW OVER THE MOUNTAINS. EXPECT SOME OF
THIS TO LINGER INTO MID MORNING WITH SHRA/TSRA POSSIBLY AFFECTING
KLWB/KBLF FOR THE MOST PART WHERE BRIEF MVFR/IFR IN RAIN
POSSIBLE. OTRW STILL LOOKING FOR A GRADUAL EROSION OF THE CURRENT
MID/LOW CLOUDS WITH THIS CANOPY MIXING OUT TO A BKN CU FIELD OVER
THE MOUNTAINS BY MIDDAY...AND SCTD-BKN CU OUT EAST. THIS SHOULD
ALLOW FOR A PERIOD OF VFR WEST OF THE BLUE RIDGE THIS MORNING ONCE
PATCHY MVFR/IFR FOG FADES AND MAINLY VFR OUT EAST THRU EARLY OR
MID AFTERNOON.

STILL A BIT UNCERTAIN AS TO TIMING AND EXACT LOCATION OF RENEWED
CONVECTION THIS AFTERNOON AS A COLD FRONT APPROACHES FROM THE NW.
MOST LATEST GUIDANCE TRENDING TOWARD ADDED SCTD COVERAGE ALONG THE
BLUE RIDGE WITH A SECONDARY AREA AFFECTING THE WESTERN MOUNTAINS
EARLY ON BEFORE THE MAJORITY OF THE SHRA/TSRA JUMP TOWARD
KDAN/KLYH AND POINTS EAST LATE.

THEREFORE KEPT SHRA IN THE TAF WITH VCTS AT ALL SITES BY EARLY
AFTERNOON...THEN DIMINISHING TO MORE SHRA NATURE BEHIND THE FRONT
BY THIS EVENING. EXPECT MOST RAINFALL TO TAPER DURING THE
EVENING...WITH MVFR FOG FORMATION LIKELY AFTER SUNSET GIVEN
MOISTURE AROUND AND CLEARING SKIES. HOWEVER WESTERLY WINDS WILL
LIKELY CAUSE LOW CLOUDS TO BANK UP AGAINST THE WESTERN SLOPES
RESULTING IN MVFR CONDITIONS AT KBLF AND/OR IFR IN FOG/LOW CLOUDS
AT KLWB LATE TONIGHT AS WELL. ELSW THINKING MAINLY VFR AFTER
MIDNIGHT WITH A RETURN OF MVFR IN FOG ACROSS THE EAST BY DAYBREAK
SATURDAY.

HIGH PRESSURE RETURNS FOR THE WEEKEND WITH MAINLY VFR CONDITIONS.
LATE NIGHT MOUNTAIN AND VALLEY FOG IS EXPECTED.

ANOTHER FRONT WILL MOVE THROUGH THE AREA ON MONDAY. EXPECT A RETURN
OF SCATTERED SHOWERS AND STORMS. VFR THEN RETURNS UNDER HIGH
PRESSURE ON TUESDAY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...AMS/JH
NEAR TERM...AMS
SHORT TERM...DS
LONG TERM...DS/SK
AVIATION...DS/JH/WP
Hazardous weather outlook, Jun 22, 12:49 PM EDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1249 PM EDT FRI JUN 22 2012

NCZ004>006-VAZ022>024-032>035-043>047-058-059-231100-
STOKES-ROCKINGHAM-CASWELL-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-
FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-
BUCKINGHAM-HALIFAX-CHARLOTTE-
1249 PM EDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST
VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001>003-018>020-VAZ007-009>020-WVZ042>045-231100-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND-
GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-
ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER-
1249 PM EDT FRI JUN 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS...LARGE HAIL
AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 22, 5:03 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
503 PM EDT FRI JUN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     3 SSE MARTINSVILLE CITY 36.64N 79.85W
06/22/2012                   HENRY              VA   EMERGENCY MNGR

            SEVERAL TREES DOWN NEAR THE SPEEDWAY

0155 PM     TSTM WND DMG     2 ESE MARTINSVILLE CITY 36.67N 79.84W
06/22/2012                   HENRY              VA   EMERGENCY MNGR

            LARGE TREE DOWN ON A HOUSE ON SPRUCE STREET

&&

MBS
Special weather statement, Jun 22, 5:12 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
512 PM EDT FRI JUN 22 2012

VAZ023-024-034-222200-
BOTETOURT VA-BEDFORD VA-ROCKBRIDGE VA-
512 PM EDT FRI JUN 22 2012

...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR
BOTETOURT...BEDFORD AND SOUTHWESTERN ROCKBRIDGE
COUNTIES UNTIL 600 PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM EAGLE ROCK TO SPRINGWOOD TO LITHIA TO HOLLINS...MOVING
SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH IS EXPECTED WITH THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
FRIDAY EVENING FOR SOUTHWESTERN VIRGINIA.

LAT...LON 3760 7939 3752 7934 3750 7923 3746 7924
      3744 7927 3743 7925 3737 7925 3706 7944
      3706 7949 3701 7948 3705 7959 3714 7966
      3719 7976 3723 7978 3722 7980 3722 7985
      3733 7986 3739 8003 3751 7988 3771 7986
TIME...MOT...LOC 2110Z 293DEG 17KT 3761 7977 3755 7978 3748 7979
3736 7995

RAB
Local storm report, Jun 22, 5:42 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
542 PM EDT FRI JUN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     3 W MAYFIELD            36.51N 79.62W
06/22/2012                   ROCKINGHAM         NC   EMERGENCY MNGR

            TREE DOWN ON PERKINSON ROAD

&&

MBS
Local storm report, Jun 22, 6:07 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
607 PM EDT FRI JUN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     3 NNW BUCKINGHAM        37.58N 78.58W
06/22/2012                   BUCKINGHAM         VA   911 CALL CENTER

            TREE DOWN BLOCKING THE ROAD AT THE INTERSECTION OF STATE
            ROUTE 648 AND 649

0300 PM     TSTM WND DMG     5 NNW DILLWYN           37.61N 78.49W
06/22/2012                   BUCKINGHAM         VA   911 CALL CENTER

            TREE DOWN ON BANTON SHOP ROAD NEAR ROUTE 20.

&&

SK
Local storm report, Jun 22, 6:12 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
612 PM EDT FRI JUN 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     3 W SALEM CITY          37.28N 80.11W
06/22/2012                   CITY OF SALEM      VA   LAW ENFORCEMENT

            LARGE TREE BRANCH BLOCKING BUTT HOLLOW ROAD.

&&

HYSELL
Special weather statement, Jun 22, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
639 PM EDT FRI JUN 22 2012

NCZ001-018-019-222330-
WATAUGA NC-WILKES NC-ASHE NC-
639 PM EDT FRI JUN 22 2012

...THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A SPECIAL
WEATHER STATEMENT FOR
WATAUGA...SOUTHWESTERN WILKES AND SOUTH CENTRAL
ASHE COUNTIES UNTIL 730 PM EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LIE OF STRONG THUNDERSTORMS FROM FLEETWOOD...TO
BOONE...AD SEVEN DEVILS...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
FRIDAY EVENING FOR NORTHWESTERN NORTH CAROLINA...EAST CENTRAL
TENNESSEE AND SOUTHWESTERN VIRGINIA.

LAT...LON 3605 8140 3607 8141 3607 8144 3609 8145
      3610 8152 3612 8154 3612 8168 3611 8181
      3616 8182 3620 8186 3619 8187 3637 8146
      3611 8124 3603 8136
TIME...MOT...LOC 2237Z 319DEG 14KT 3620 8165

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 10:23 PM EDTSpecial Weather StatementRNKTazewell52 min
Jun 21, 10:59 PM EDTSpecial Weather StatementRNKBath46 min
Jun 22, 12:43 PM EDTSpecial Weather StatementRNKPatrick32 min
Jun 22, 1:38 PM EDTSpecial Weather StatementRNKHenry, Patrick, Pittsylvania, City of Martinsville52 min
Jun 22, 1:55 PM EDTSevere Thunderstorm WarningRNKHenry, Pittsylvania55 min
Jun 22, 1:58 PM EDTSevere Thunderstorm WarningRNKBuckingham62 min
Jun 22, 2:38 PM EDTSevere Thunderstorm WarningRNKCampbell, Charlotte, Halifax, Pittsylvania67 min
Jun 22, 2:45 PM EDTSevere Thunderstorm WarningRNKHalifax, Henry, Pittsylvania, City of Danville60 min
Jun 22, 2:55 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham50 min
Jun 22, 3:10 PM EDTSpecial Weather StatementRNKCharlotte20 min
Jun 22, 3:41 PM EDTSpecial Weather StatementRNKCharlotte34 min
Jun 22, 4:02 PM EDTSpecial Weather StatementRNKHalifax43 min
Jun 22, 4:12 PM EDTSpecial Weather StatementRNKBath33 min
Jun 22, 4:15 PM EDTSevere Thunderstorm WarningRNKHalifax30 min
Jun 22, 4:34 PM EDTSpecial Weather StatementRNKRoanoke, City of Roanoke, City of Salem41 min
Jun 22, 4:58 PM EDTSpecial Weather StatementRNKFranklin47 min
Jun 22, 5:03 PM EDTSevere Thunderstorm WarningRNKRoanoke, City of Roanoke, City of Salem42 min
Jun 22, 5:12 PM EDTSpecial Weather StatementRNKBedford, Botetourt48 min
Jun 22, 5:39 PM EDTSevere Thunderstorm WarningRNKBedford66 min
Jun 22, 5:42 PM EDTSevere Thunderstorm WarningRNKRockbridge, City of Buena Vista, City of Lexington63 min
Jun 22, 6:10 PM EDTSevere Thunderstorm WarningRNKAmherst65 min
Jun 22, 12:32 PM EDTSpecial Weather StatementRNKWilkes58 min
Jun 22, 1:14 PM EDTSevere Thunderstorm WarningRNKAlleghany, Ashe, Watauga, Wilkes61 min
Jun 22, 2:47 PM EDTSevere Thunderstorm WarningRNKStokes, Surry, Wilkes, Yadkin73 min
Jun 21, 9:18 PM EDTSpecial Weather StatementRNKGreenbrier57 min
Jun 21, 9:25 PM EDTSpecial Weather StatementRNKMonroe65 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.